# SDR GTIA010873

- Difficulty date: September 11, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Dirty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM INDICATION INOPERATIVE IN OVERRIDE WILL NOT RETRACT.  CLEANED MACH TRIM ROCKER ARM, OPS CHECK GOOD IAW DC9 MM 27-20-1.  (M)
